Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 11, Number 1

All articles in this issue are freely accessible.

Phragmén-Lindelöf principles on algebraic varieties
R. Meise, B. A. Taylor and D. Vogt.
J. Amer. Math. Soc. 11 (1998), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458816
The size of the first eigenfunction of a convex planar domain
Daniel Grieser and David Jerison.
J. Amer. Math. Soc. 11 (1998), 41-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1470858
The Arason invariant and mod 2 algebraic cycles
Hélène Esnault, Bruno Kahn, Marc Levine and Eckart Viehweg.
J. Amer. Math. Soc. 11 (1998), 73-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1460391
Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties
Jun Li and Gang Tian.
J. Amer. Math. Soc. 11 (1998), 119-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467172
Asymptotic properties of Banach spaces under renormings
E. Odell and Th. Schlumprecht.
J. Amer. Math. Soc. 11 (1998), 175-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469118
On Hitchin’s connection
Bert van Geemen and Aise Johan de Jong.
J. Amer. Math. Soc. 11 (1998), 189-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions